Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 29, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 24, 2013, 7:02 AM CDT for Henry County, Mercer County, Rock Island County, Illinois; Cedar County, Muscatine County, Scott County, Iowa. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2013, 7:02 AM CDT (12:02 UTC)
- Expired
- Jun 24, 2013, 1:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, IA, Muscatine County, IA, Scott County, IA, Henry County, IL, Mercer County, IL, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 11 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 7:59 AM CDT | HEAVY RAIN 2.2 | Moline, IL | |
| Jun 24, 10:03 AM CDT | HEAVY RAIN 4.19 | Moline, IL | RAINFALL SINCE MIDNIGHT |
| Jun 24, 12:00 PM CDT | HEAVY RAIN 3.3 | Ssw Rock Island, IL | RAINFALL PAST 12 HOURS |
| Jun 24, 12:23 PM CDT | HEAVY RAIN 2.15 | 1 Nw Davenport, IA | 24 HOUR TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
087
WGUS53 KDVN 241202
FFWDVN
IAC031-139-163-ILC073-131-161-241800-
/O.NEW.KDVN.FF.W.0029.130624T1202Z-130624T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 AM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CEDAR COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF DURANT...
NORTHEASTERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
WESTERN SCOTT COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF DAVENPORT...
SOUTHWESTERN HENRY COUNTY IN NORTHWEST ILLINOIS...
NORTHEASTERN MERCER COUNTY IN NORTHWEST ILLINOIS...
CENTRAL ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...ROCK ISLAND...MOLINE...
* UNTIL 100 PM CDT MONDAY
* AT 652 AM CDT...FLASH FLOODING WAS DEVELOPING FROM A THUNDERSTORM
OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONG
GROVE...ELDRIDGE...WESTERN DAVENPORT...ROCK ISLAND AND DONAHUE.
* WIDESPREAD 1 TO 2 INCHES OF RAIN HAS FALLEN THE PAST TWO HOURS
WITH AN ADDITIONAL 1 TO 3 INCHES EXPECTED OVER THE NEXT SEVERAL
HOURS. RAIN AMOUNTS OF 3 OR MORE WILL LIKELY RESULT IN FLASH
FLOODING IN LOW LYING AREAS. RAIN TOTALS OVER 4 INCHES WILL
LIKELY RESULT IN SIGNIFICANT FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4116 9037 4116 9066 4173 9104 4175 9075
4173 9071 4176 9068 4176 9057
$$
NICHOLS3 follow-up statements
889
WGUS73 KDVN 241435
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 AM CDT MON JUN 24 2013
IAC031-139-163-ILC073-131-161-241800-
/O.CON.KDVN.FF.W.0029.000000T0000Z-130624T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-CEDAR IA-HENRY IL-MERCER IL-ROCK ISLAND IL-
935 AM CDT MON JUN 24 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
CENTRAL ROCK ISLAND...NORTHEASTERN MERCER...SOUTHWESTERN HENRY...
SOUTHEASTERN CEDAR...NORTHEASTERN MUSCATINE AND WESTERN SCOTT
COUNTIES...
AT 919 AM CDT...DOPPLER RADAR INDICATED SCATTERED SHOWERS AND
THUNDERSTORMS CONTINUING ACROSS THE QUAD CITIES METRO AREA SOUTH
INTO NORTHEAST MERCER COUNTY. DOPPLER RADAR ESTIMATES AND SPOTTER
REPORTS HAVE INDICATED HEAVY RAINFALL TOTALS OF 2 TO 3 INCHES HAS
FALLEN FROM SLOW MOVING THUNDERSTORMS SINCE EARLY THIS MORNING.
CURRENT RADAR TRENDS SUGGEST SLOW MOVING THUNDERSTORMS DEVELOPING
WEST AND NORTHWEST OF THE QUAD CITIES...ROUGHLY ALONG INTERSTATE 80
FROM WALCOTT TO WILLIAMSBURG...WILL IMPACT THE NORTHWEST PORTIONS OF
THE WARNING AREA THROUGH 10 AM. THESE STORMS MAY SPREAD EAST ACROSS
THE ENTIRE WARNING AREA LATER THIS MORNING AND RAPIDLY LEAD TO
RENEWED FLASH FLOODING DUE TO DUE TO SATURATED CONDITIONS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALCOTT...
LONG GROVE...ELDRIDGE...DONAHUE AND DURANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4116 9037 4116 9066 4173 9104 4175 9075
4173 9071 4176 9068 4176 9057
$$
SHEETS498
WGUS73 KDVN 241655
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1155 AM CDT MON JUN 24 2013
ILC073-131-241702-
/O.CAN.KDVN.FF.W.0029.000000T0000Z-130624T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY IL-MERCER IL-
1155 AM CDT MON JUN 24 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN MERCER
AND SOUTHWESTERN HENRY COUNTIES...
LAT...LON 4134 9043 4134 9077 4173 9104 4175 9075
4173 9071 4176 9068 4176 9057
$$
IAC031-139-163-ILC161-241800-
/O.CON.KDVN.FF.W.0029.000000T0000Z-130624T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-CEDAR IA-ROCK ISLAND IL-
1155 AM CDT MON JUN 24 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
CENTRAL ROCK ISLAND...SOUTHEASTERN CEDAR...NORTHEASTERN MUSCATINE AND
WESTERN SCOTT COUNTIES...
AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL FROM WASHINGTON TO
MUSCATINE MOVING NORTHEAST AROUND 30 MPH. THESE STORMS WILL MOVE
INTO THE WARNED AREA OVER THE NOON HOUR. THIS MAY CAUSE ADDITIONAL
FLASH FLOODING AS THE AREA IS ALREADY SATURATED FROM SEVERAL INCHES
OF RAINFALL THAT OCCURRED EARLY THIS MORNING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALCOTT...
LONG GROVE...ELDRIDGE...DONAHUE AND DURANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY
WITH ANY ADDITIONAL HEAVY RAINFALL.
&&
LAT...LON 4134 9043 4134 9077 4173 9104 4175 9075
4173 9071 4176 9068 4176 9057
$$
SHEETS620
WGUS73 KDVN 241758
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1258 PM CDT MON JUN 24 2013
IAC031-139-163-ILC161-241805-
/O.EXP.KDVN.FF.W.0029.000000T0000Z-130624T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-CEDAR IA-ROCK ISLAND IL-
1258 PM CDT MON JUN 24 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL ROCK ISLAND...
SOUTHEASTERN CEDAR...NORTHEASTERN MUSCATINE AND WESTERN SCOTT
COUNTIES...
THUNDERSTORMS WITH HEAVY RAIN MAY PRODUCE BRIEF HEAVY RAINFALL OVER
A HALF INCH IN A SHORT AMOUNT OF TIME EARLY THIS AFTERNOON. THIS IS
NOT EXPECTED TO LEAD TO ADDITIONAL FLASH FLOODING...BUT MAY LEAD TO
MINOR URBAN FLOODING AND PONDING OF WATER IN FLOOD PRONE AREAS.
ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAINFALL IS
EXPECTED TO MOVE THROUGH TOWARD MID AFTERNOON. THESE MAY BRING
ADDITIONAL FLASH FLOODING...AND A FLASH FLOOD WATCH REMAINS IN
EFFECT UNTIL 7 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4134 9043 4134 9077 4173 9104 4175 9075
4173 9071 4176 9068 4176 9057
$$
SHEETSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 6:41 AM CDT, 21 minutes earlier.
Area forecast discussion, Jun 24, 6:41 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
641 AM CDT MON JUN 24 2013
.SYNOPSIS...
ISSUED AT 445 AM CDT MON JUN 24 2013
CONVECTION HAS DEVELOPED ACROSS THE NE HALF OF THE CWFA EARLY THIS
AM. A STATIONARY FRONT IS DRAPED ACROSS THE NE/KS BORDER TO NORTH
CENTRAL MO BEFORE DIPPING SOUTHWARD. ADDITIONAL STORMS ARE FOUND
ACROSS CENTRAL IOWA AND FURTHER UPSTREAM A BOWING LINE OF STORMS IS
FOUND ACROSS CENTRAL NE.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 445 AM CDT MON JUN 24 2013
MAIN FOCUS WAS ON THE SHORT TERM THUNDERSTORM CHANCES AND HEAVY RAIN
THREAT AREAS TODAY. THE CONVECTIVE AREAS ACROSS NE AND CENTRAL IA
WILL TRACK EASTWARD EVENTUALLY ACROSS THE CWFA. AREAS ALONG AND
NORTH OF I80 WILL HAVE THE BEST CHANCES AT SEEING THE REPEATED
ROUNDS OF THUNDERSTORMS. EACH THUNDERSTORM HAS THE POTENTIAL TO
PRODUCE VERY HEAVY RAINS OF 1 TO 2 INCHES. THAT WITH REPEATED ROUNDS
OF THUNDERSTORMS SOME AREAS COULD SEE 2 TO 4 INCHES WITH LOCALLY
EVEN HIGHER AMOUNTS. DROPPED THE SOUTHERN TIER OF COUNTIES FROM THE
FLASH FLOOD WATCH...WITH THE FOCUS MORE DEFINED TO BE ALONG AND
NORTH OF I80.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 445 AM CDT MON JUN 24 2013
NOT MUCH CHANGE TO THE EXTENDED FORECAST. RAIN CHANCES REMAIN IN
THE FORECAST...ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWFA
THROUGH WED NIGHT/THURSDAY WHEN A COLD FRONT MOVES THROUGH.
RELATIVELY QUIET WEATHER THURSDAY THROUGH SUNDAY.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 640 AM CDT MON JUN 24 2013
TORRENTIAL RAINS IN THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE
AREA THROUGH 00Z. THE CID AND MLI TERMINALS HAVE THE BEST CHANCE
AT SEEING THE STORMS AS SEVERAL ROUNDS OF STORMS ARE EXPECTED TO
MOVE ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR. CIGS WILL
GENERALLY BE 2000-5000 FT AT CID AND MLI FOR MUCH OF THE DAY.
VISIBILITIES WILL BE REDUCED TO AOB 1 MILE AT TIMES IN STORMS.
CONVECTIVE ACTIVITY WILL SHIFT SOUTH OF DBQ BY MID AFTERNOON. AT
BRL STORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH THE AFTERNOON.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON-BUCHANAN-CEDAR-
CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-KEOKUK-
LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BUREAU-CARROLL-HENRY
IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
SYNOPSIS...14
SHORT TERM...14
LONG TERM...14
AVIATION...14In the hours before
Local storm report, Jun 24, 5:29 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 3 SSE MECHANICSVILLE 41.86N 91.23W
06/24/2013 CEDAR IA TRAINED SPOTTER
2 FT OF SWIFT MOVING WATER OVER ROAD
0504 AM FLASH FLOOD 3 SSW MECHANICSVILLE 41.86N 91.28W
06/24/2013 CEDAR IA LAW ENFORCEMENT
WATER OVER ROAD AT BAKER
0525 AM FLASH FLOOD 2 E MECHANICSVILLE 41.90N 91.21W
06/24/2013 CEDAR IA LAW ENFORCEMENT
WATER OVER HIGHWAY 30 BETWEEN MECHANICSVILLE AND STANWOOD
&&
TERRYSLocal storm report, Jun 24, 6:13 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
613 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM FLASH FLOOD 4 SSE MECHANICSVILLE 41.85N 91.22W
06/24/2013 CEDAR IA TRAINED SPOTTER
WATER OVER BRIDGE AT GRANT AVE APPROX 2S HWY 30 AND 1N
160
0558 AM FLASH FLOOD 3 SSE MECHANICSVILLE 41.86N 91.23W
06/24/2013 CEDAR IA TRAINED SPOTTER
WATER 100 YDS WIDE APPROX 4 FT DEEP NEAR 160 AND INDIAN
AVE
0600 AM HEAVY RAIN LOWDEN 41.86N 90.92W
06/24/2013 M4.10 INCH CEDAR IA CO-OP OBSERVER
0610 AM HEAVY RAIN SSE LE CLAIRE 41.60N 90.36W
06/24/2013 M1.10 INCH SCOTT IA TRAINED SPOTTER
RAINFALL IN LAST HOUR
&&
TERRYSLocal storm report, Jun 24, 6:15 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
615 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FLASH FLOOD STANWOOD 41.89N 91.15W
06/24/2013 CEDAR IA TRAINED SPOTTER
WATER OVER WOODLAND AVE AND HWY 30
&&
TERRYSSpecial weather statement, Jun 24, 6:26 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 626 AM CDT MON JUN 24 2013 IAZ051>053-063>068-ILZ009-015>018-024-241500- BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-CLINTON-MUSCATINE-SCOTT- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER- INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA... MARENGO...IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...STERLING...ROCK FALLS...MOLINE...ROCK ISLAND... KEWANEE...PRINCETON...HENNEPIN...ALEDO 626 AM CDT MON JUN 24 2013 ...REPEATED THUNDERSTORMS WITH HEAVY RAIN...GUSTY WINDS AND MAYBE SMALL HAIL TO CONTINUE THROUGH 10 AM... THUNDERSTORMS WILL CONTINUE TO REDEVELOP THROUGH THE MID MORNING HOURS. THE STRONGEST STORMS WILL PRODUCE TORRENTIAL RAIN...POSSIBLY GUSTY WINDS TO 40 MPH AND MAYBE SMALL HAIL UP TO THE SIZE OF DIMES. RAINFALL RATES MAY APPROACH OR EXCEED 1 INCH IN UNDER AN HOUR WITH ANOTHER 1 TO 3 INCHES OF RAIN POSSIBLE BY 10 AM. THE POTENTIAL REMAINS FOR SOME AREAS ALONG AND ESPECIALLY NORTH OF INTERSTATE 80 TO SEE REPEATED ROUNDS OF STORMS THROUGH THE LATE MORNING. THOSE LOCATIONS THAT ARE SEEING REPEATED DEVELOPMENT WILL LIKELY EXPERIENCE RAINFALL TOTALS OF 3 TO LOCALLY OVER 6 INCHES BY AFTERNOON. THIS AMOUNT OF HEAVY RAIN WOULD CAUSE CONSIDERABLE FLASH FLOODING...PLUS RAPID RISES ON STREAMS AND CREEKS AND LOTS OF PONDING WATER ON ROADWAYS...DITCHES AND OTHER LOW LYING AREAS. MOTORISTS SHOULD BE PREPARED FOR STANDING WATER ON ROADS AND POOR VISIBILITIES IN HEAVY RAIN THIS MORNING. NICHOLS
Local storm report, Jun 24, 6:32 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
632 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD LOWDEN 41.86N 90.92W
06/24/2013 CEDAR IA CO-OP OBSERVER
WATER OVER STREETS AND INTO YARDS - CREEKS AND SMALL
STREAMS FLOODING
0630 AM HEAVY RAIN BETTENDORF 41.56N 90.48W
06/24/2013 M1.65 INCH SCOTT IA TRAINED SPOTTER
RAINFALL IN PAST 4 HOURS.
0630 AM FLASH FLOOD 2 SSE DAVENPORT 41.53N 90.59W
06/24/2013 SCOTT IA TRAINED SPOTTER
STREETS AND DITCHES FULL OF WATER
&&
TERRYSLocal storm report, Jun 24, 6:39 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
639 AM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 AM FLASH FLOOD KEWANEE 41.24N 89.93W
06/24/2013 HENRY IL LAW ENFORCEMENT
FLASH FLOODING AND STREET FLOODING
&&
TERRYSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Mercer | 17 days |
| Jun 23, 9:43 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 18 days |
| Jun 24, 1:19 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Rock Island | 41 min |
| Jun 24, 6:09 AM CDT | Flash Flood Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 6 hr |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Stephenson | 10 days |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 15 days |
| Jun 24, 10:34 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 12 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Jo Daviess | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Jo Daviess | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Carroll, Whiteside | 8 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 10 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 13 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Rock Island | 14 days |
| Jun 24, 11:29 AM CDT | River Flood Warning | DVN | Mercer, Rock Island | 15 days |
| Jun 24, 12:33 PM CDT | Special Weather Statement | DVN | Rock Island | 57 min |
| Jun 24, 2:51 PM CDT | River Flood Warning | DVN | Henry | 3 days |
| Jun 24, 3:07 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Rock Island, Warren | 38 min |
| Jun 24, 3:35 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island, Warren, Whiteside | 40 min |
| Jun 24, 3:47 PM CDT | Tornado Warning | DVN | Henry, Rock Island, Whiteside | 43 min |
| Jun 24, 3:47 PM CDT | Tornado Warning | DVN | Bureau, Henry, Whiteside | 28 min |
| Jun 24, 3:50 PM CDT | Tornado Warning | DVN | Rock Island, Whiteside | 40 min |
| Jun 24, 4:09 PM CDT | Tornado Warning | DVN | Bureau, Henry | 36 min |
| Jun 24, 4:14 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam | 46 min |
| Jun 24, 4:15 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 45 min |
| Jun 24, 4:36 PM CDT | Severe Thunderstorm Warning | DVN | Bureau | 24 min |
| Jun 23, 9:32 PM CDT | Special Weather Statement | DVN | Jefferson | 58 min |
| Jun 23, 9:54 PM CDT | Special Weather Statement | DVN | Jefferson | 51 min |
| Jun 23, 10:02 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson | 43 min |
| Jun 24, 4:29 AM CDT | Flash Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 9 hr |
| Jun 24, 9:50 AM CDT | Flash Flood Warning | DVN | Cedar, Iowa, Johnson, Muscatine | 6 hr |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Cedar, Louisa, Muscatine | 10 days |
| Jun 24, 10:45 AM CDT | River Flood Warning | DVN | Louisa | 11 days |
| Jun 24, 1:18 PM CDT | Tornado Warning | DVN | Iowa, Keokuk | 27 min |
| Jun 24, 1:29 PM CDT | Areal Flood Warning | DVN | Cedar, Clinton, Johnson, Jones, Linn, Scott | 12 hr |
| Jun 24, 1:53 PM CDT | Special Weather Statement | DVN | Iowa, Johnson, Keokuk, Washington | 52 min |
| Jun 24, 2:10 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Keokuk, Lee, Van Buren, Washington | 50 min |
| Jun 24, 2:24 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 51 min |
| Jun 24, 2:29 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 46 min |
| Jun 24, 2:35 PM CDT | Tornado Warning | DVN | Iowa, Johnson, Linn | 25 min |
| Jun 24, 2:42 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more | 48 min |
| Jun 24, 2:42 PM CDT | Tornado Warning | DVN | Henry, Louisa, Washington | 33 min |
| Jun 24, 2:52 PM CDT | Tornado Warning | DVN | Cedar, Johnson, Jones, Linn | 23 min |
| Jun 24, 3:14 PM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones | 46 min |
| Jun 24, 3:20 PM CDT | Tornado Warning | DVN | Muscatine, Scott | 25 min |
| Jun 24, 3:45 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 45 min |
Nearby
Flash Flood Warnings in Illinois, 2013Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.